MathSciNet Relay Station
MathSciNet bibliographic data
MR2245278 55P35
Selick, P.; Theriault, S.; Wu, J. Functorial decompositions of looped coassociative co-$H$ spaces. Canad. J. Math. 58 (2006), no. 4, 877–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement